# SDR AALA952135

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cockpit Dor
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT NR 1736 - DURING OVERNIGHT CHECK, COCKPIT DOOR EMERGENCY EXIT SIGN/LIGHT INOPERATIVE.  REPLACED COCKPIT DOOR EMERGENCY EXIT SIGN/LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
